Show simple item record

dc.contributor.authorBatlle Arnau, Carles
dc.contributor.authorGomis, Jaoquim
dc.contributor.authorKamimura, kiyoshi
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2014-07-02T09:53:59Z
dc.date.available2014-07-02T09:53:59Z
dc.date.created2014-01-01
dc.date.issued2014-01-01
dc.identifier.citationBatlle, C.; Gomis, J.; Kamimura, K. Symmetries of the Free Schrodinger Equation in the Non-Commutative Plane. "Symmetry, integrability and geometry: methods and applications", 01 Gener 2014, vol. 10.
dc.identifier.issn1815-0659
dc.identifier.urihttp://hdl.handle.net/2117/23380
dc.description.abstractWe study all the symmetries of the free Schrodinger equation in the non-commutative plane. These symmetry transformations form an infinite-dimensional Weyl algebra that appears naturally from a two-dimensional Heisenberg algebra generated by Galilean boosts and momenta. These infinite high symmetries could be useful for constructing non-relativistic interacting higher spin theories. A finite-dimensional subalgebra is given by the Schrodinger algebra which, besides the Galilei generators, contains also the dilatation and the expansion. We consider the quantization of the symmetry generators in both the reduced and extended phase spaces, and discuss the relation between both approaches.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals
dc.subject.lcshSchrödinger equation
dc.subject.lcshAlgebra
dc.subject.lcshMathematical physics
dc.subject.othernon-commutative plane
dc.subject.otherSchrodinger equation
dc.subject.otherSchrodinger symmetries
dc.subject.otherhigher spin symmetries
dc.subject.otherPHENOMENOLOGICAL LAGRANGIANS
dc.subject.otherGALILEAN SYMMETRY
dc.subject.otherFIELD-THEORY
dc.subject.otherSCALE
dc.subject.otherSPACE
dc.subject.otherTERM
dc.titleSymmetries of the Free Schrodinger Equation in the Non-Commutative Plane
dc.typeArticle
dc.subject.lemacSchrödinger, Equació de
dc.subject.lemacÀlgebra
dc.subject.lemacFísica matemàtica
dc.contributor.groupUniversitat Politècnica de Catalunya. ACES - Control Avançat de Sistemes d'Energia
dc.identifier.doi10.3842/SIGMA.2014.011
dc.rights.accessOpen Access
local.identifier.drac14938958
dc.description.versionPostprint (published version)
local.citation.authorBatlle, C.; Gomis, J.; Kamimura, K.
local.citation.publicationNameSymmetry, integrability and geometry: methods and applications
local.citation.volume10


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain